Conservation laws for the equation of the longitudinal oscillation of a rod
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 42-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_10_a6,
author = {\`E. M. Kan},
title = {Conservation laws for the equation of the longitudinal oscillation of a~rod},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {42--46},
year = {1976},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_10_a6/}
}
È. M. Kan. Conservation laws for the equation of the longitudinal oscillation of a rod. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1976), pp. 42-46. http://geodesic.mathdoc.fr/item/IVM_1976_10_a6/